# SDR SWAA032217

- Difficulty date: October 6, 2003
- Submitted: October 10, 2003
- Operation: Air carrier
- Aircraft: N628SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27703
- Aircraft time: 25,537 hours, 21,767 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Part number: 65C26384
- Part serial: 675256X
- Condition: Cracked
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND RT ELEVATOR TAB CRACKED AT NR 2 HINGE CUTOUT LOWER SURFACE.  REMOVED AND REPLACED TAB PER MM.
